| Model Number |
500001002001 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 11-may-2010 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, a technical support specialist (tss) confirmed that the issue was resolved by the customer, and no further investigation was required.The system functioned as intended after the customer resolved the issue.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 console cubie drawer failed to open and user had experienced a loud clicking sound, unable to recover it.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.